Despite of treating many bacterial infections, penicillin is considered as quite potential drug which can cause many life threatening allergic reactions.
Penicillin allergies are the most common form of drug allergy and are mainly responsible for skin rashes.
It can be very difficult for you to judge whether it is a rash caused due to penicillin allergy or due to some other allergic reaction.
Do you think all the adverse reactions associated with penicillin are allergic? Then, it is very important for you to know that all the adverse reactions shown by penicillin or any other antibiotics are not considered as allergic.
Genuine allergic reactions caused due to penicillin allergy, mainly involves your immune system. A true allergic reaction caused due to penicillin allergy can show its effect from a simple rash to a life threatening anaphylactic reaction.
Adults can become the main victims for this dangerous penicillin allergy!
Penicillin allergy is most common form of drug allergy which usually takes place in most of the young adults and this allergic reaction can take place at any age. It can cause potentially life threatening allergic reactions, but fortunately, most of the kids having penicillin allergy can experience only mild forms of allergic reactions. They can be as simple as skin rashes and hives.
In addition to these skin rashes, if your child has most severe form of penicillin allergy, then they can suffer with difficulty in breathing and swallowing, wheezing, swelling in mouth or throat and some times they can also experience most serious anaphylactic reactions.
Penicillin allergy mainly leads to erythema multiforme!
Erythema multiforme is a type of allergic reaction which is mainly caused due to penicillin allergy. It can also result from certain other kinds of drug allergy or due to any other bacterial or viral infections. Unlike skin rashes that usually come and go, the rash which is caused from erythema multiforme typically continues to spread and it can last for at least one or two weeks.
Certain other manifestations which are mainly associated with this erythema multiforme mainly include fever, mouth sores, severe joint aches and also red eyes.
The main reason why some of you can develop this kind of drug allergy while others do not still remains as an unsolved puzzle for most of the health experts and doctors. So, be aware of this penicillin allergy and try to consult your doctor immediately, if at all you are suffering with any abnormal health conditions after taking penicillin.